Staggered grids discretization in three-dimensional Darcy convection


Creative Commons License

KARASÖZEN B. , Nemtsev A. D. , Tsybulin V. G.

COMPUTER PHYSICS COMMUNICATIONS, vol.178, no.12, pp.885-893, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178 Issue: 12
  • Publication Date: 2008
  • Doi Number: 10.1016/j.cpc.2008.02.004
  • Title of Journal : COMPUTER PHYSICS COMMUNICATIONS
  • Page Numbers: pp.885-893

Abstract

We consider three-dimensional convection of an incompressible fluid saturated in a parallelepiped with a porous medium. A mimetic finite-difference scheme for the Darcy convection problem in the primitive variables is developed. It consists of staggered nonuniform grids with five types of nodes, differencing and averaging operators on a two-nodes stencil. The nonlinear terms are approximated using special schemes. Two problems with different boundary conditions are considered to study scenarios of instability of the state of rest. Branching off of a continuous family of steady states was detected for the problem with zero heat fluxes on two opposite lateral planes. (C) 2008 Elsevier B.V. All rights reserved.